# SDR AALA202203232027

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 59,487 hours, 29,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: 87292325V07
- Part serial: VL2062002407
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 10,103 hours, 5,316 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH BLOWER FAULT AND EXTRACT FAULT APPEARED ON CLIME OUT. DID NOT RESET. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW, LANDING SAFELY. REPLACED AVIONICS EQUIPMENT VENTILATION COMPUTER. PER AMM 21-26-34. CHECKS NORMAL.
